# SDR SWI2024F00471

- Difficulty date: April 14, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAMP # 28091614 PAX DOOR FWD DD4 INTERCOSTAL IS CORRODED JOB # HN00152081   (C-CHECK RO 5/28/2024)   PAX DOOR FWD DD4 INTERCOSTAL AND CLEAT ORIGINAL MATERIAL THICKNESS 0.050" IAW CRJ 900 SRM 52-11-06-001-001-A01 EXFOLIATED CORROSION EXIST ON 2 ELEMENT OUT OF LIMITS NO ALLOWABLE DAMAGE EXIST IN THE CRJ 900 SRM MANUEL REPLACE FWD DD4 INTERCOSTAL AND CLEAT. REMOVED PAX DOOR FWD DD4 INTERCOSTAL AND CLEAT IAW CRJ 900 SRM 51-42-06-001-001-A01.  INSTALLED NEW PAX DOOR FWD DD4 INTERCOSTAL AND CLEAT IAW CRJ 900 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV. N. COMPLIED WITH SKYWEST SKYCARD 51-900-1002-SKY.
